# SDR SWIA202053120

- Difficulty date: August 15, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FWD JACK FITTING AT FS 278 CORRODED ON RT SIDE.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED -2 JACK PAD FITTING SUPPORT, REF DWG CC670-32050 REV NC, CRJ-900 SRM.  LEAK CHECK GOOD, REF CRJ-900 AMM.
